ASPARTAME’S DEADLY SECRET
After decades of concerns over serious health effects from aspartame, the WHO has advised against the use of the artificial sweetener, also known as NutraSweet. Dr. Russell Blaylock, retired neurosurgeon and expert in the topic of excitotoxins, joins Del to discuss his decades long investigation into the dangers of these sweeteners.
#Aspartame #RussellBlaylock #MSG
We were warned about ten years ago by an English Doctor that Aspartame was a no no for anyone who was predisposed to Epilepsy – the reason given was it causes sudden fits. I remember reading that the US military banned pilots taking Nutrasweet ( and that maybe was extended to commercial pilots – I am not certain of that.
We therefore checked every product for Aspartame and refused to buy it – our daughter was spared the exposure. Since then we have heard precisely nothing from UK Health agencies about this – we wonder why?